# SDR C2XA04CL106

- Difficulty date: October 11, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: GS8506DC
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE THE NR 2 AND 3 AISLE PATH EMERGENCY LIGHTING WERE INOPERATIVE.  RESECURED GROUND WIRE AND SYSTEM CHECKED GOOD.
